Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 221, NWS Wichita, KS

June 1, 2008Kingman County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2008, 5:37 AM CDT for Kingman County, Kansas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2008, 5:37 AM CDT (10:37 UTC)
Expired
Jun 1, 2008, 6:40 AM CDT
In force
63 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Kingman County, KS

The radar

The Wichita radar (KICT), 65 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:04 AM CDTSevere Thunderstorm WatchSPC7 hr
Jun 1, 5:18 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 10.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4351 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
8.3
Supercell composite
36.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 011040
SVRICT
KSC095-011140-
/O.NEW.KICT.SV.W.0221.080601T1037Z-080601T1140Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
537 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 640 AM CDT.

* AT 535 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
  LOCATED NEAR NASHVILLE...OR 15 MILES NORTH OF MEDICINE LODGE...AND 
  MOVING EAST AT 25 MPH. NUMEROUS ADDITIONAL STRONG TO SEVERE        
  THUNDERSTORMS WERE FORMING RAPIDLY ACROSS KINGMAN COUNTY AND       
  POINTS WEST. THIS ACTIVITY WILL ALSO MOVE EAST. 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CLEVELAND...CUNNINGHAM...KINGMAN...MT VERNON...NASHVILLE...
  NORWICH...PENALOSA...RAGO...SPIVEY...ZENDA...MURDOCK...KINGMAN
  AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN KANSAS.

LAT...LON 3767 9846 3773 9846 3773 9836 3772 9835
      3772 9780 3758 9779 3757 9781 3738 9781
      3738 9846
TIME...MOT...LOC 1037Z 273DEG 21KT 3749 9847

$$

KLEINSASSER
2 follow-up statements
000 
WWUS53 KICT 011051
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 AM CDT SUN JUN 1 2008

KSC095-011145-
/O.CON.KICT.SV.W.0221.000000T0000Z-080601T1145Z/
KINGMAN KS-
551 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN COUNTY
UNTIL 645 AM CDT...

AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
NASHVILLE...OR 15 MILES NORTHEAST OF MEDICINE LODGE...MOVING EAST AT
28 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ZENDA BY 605 AM CDT.
  6 MILES WEST OF NORWICH BY 645 AM CDT.

THE TOWNS OF SPIVEY...CLEVELAND AND RAGO ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN KANSAS.

LAT...LON 3738 9846 3773 9846 3773 9835 3772 9835
      3773 9793 3772 9792 3771 9781 3740 9780
      3739 9782
TIME...MOT...LOC 1051Z 272DEG 24KT 3748 9841

$$

KLEINSASSER
000 
WWUS53 KICT 011107
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 AM CDT SUN JUN 1 2008

KSC095-011140-
/O.CON.KICT.SV.W.0221.000000T0000Z-080601T1140Z/
KINGMAN KS-
607 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN COUNTY
UNTIL 640 AM CDT...

AT 605 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS
LOCATED NEAR NASHVILLE...OR 16 MILES NORTHEAST OF MEDICINE LODGE...
MOVING EAST AT 17 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ZENDA BY 635 AM CDT.

THE TOWN OF SPIVEY IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3738 9846 3773 9846 3773 9835 3772 9835
      3773 9793 3772 9792 3771 9781 3740 9780
      3739 9782
TIME...MOT...LOC 1107Z 288DEG 15KT 3747 9841

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:10 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 1, 3:10 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
310 AM CDT SUN JUN 1 2008

.DISCUSSION...

MAIN FORECAST CONCERNS: SEVERE T-STORM/HEAVY RAINFALL POTENTIAL IN
THE FIRST FEW PERIODS OF THE FORECAST...THEN SEVERE T-STORM
POTENTIAL LATER IN THE WORK WEEK.

TODAY-MONDAY:
REGIONAL PROFILER AND RUC40 DATA INDICATING 25-30KT SOUTHERLY
LOW-LEVEL JET UP THRU WRN OK INTO WEST TO EAST 850 BAROCLINIC ZONE
NEAR THE KS/OK BORDER. LARGE RESERVOIR OF 3000 TO 4000 J/KG OF
MUCAPE EXISTS ALONG AND SOUTH OF THIS BOUNDARY...WITH 45-50 KT OF
SHEAR IN PLACE ACROSS SOUTHERN KANSAS. STILL ENTIRELY POSSIBLE THAT
WE COULD SEE ELEVATED SUPERCELL STORMS FIRE FROM SWRN INTO S-CNTRL
KS EARLY THIS AM...WITH ADDITIONAL CONVECTION ALREADY HEADING E-SEWD
ACROSS W-CENTRAL KS. SO HAVE MAINTAINED HIGH CHANCE TO LIKELY POPS
ACROSS S-CNTRL/SERN KS THIS AM FOR POSSIBLE MCS ACTIVITY...WITH
SEVERE MENTION. SCALED POPS BACK TO LOW VALUES FOR THIS PM GIVEN
UNCERTAINTIES ON CONVECTION INITIATION ALTHOUGH EXTREME INSTABILITY
AND STRONG SHEAR WILL BE PRESENT AND SUPPORTIVE OF AT LEAST
ISOLATED SEVERE WEATHER. GIVEN MCS POTENTIAL AGAIN THIS AM AND
SATURATED GROUND IN MUCH OF SOUTHERN KS...WILL MAINTAIN EXISTING
FLOOD WATCH ALIGNMENT/TIMING. 850 BAROCLINIC ZONE LIFTS FURTHER N
INTO CENTRAL KS TONIGHT. UPSLOPE FLOW SHOULD INITIATE CONVECTION
OVER THE CENTRAL HI PLAINS...WITH THIS ACTIVITY PROPAGATING E-SEWD
ACROSS MUCH OF NRN/CNTRL KS OVERNIGHT. THIS ACTIVITY COULD LINGER
INTO THE MORNING HOURS MONDAY. OTHERWISE...MODELS STILL SHOWING
MID-LEVEL WARMING SPREADING NEWD INTO OUR FORECAST AREA BY MON PM
WITH CAPPING INVERSION EXPECTED TO LIMIT CONVECTIVE
CHANCES/DEVELOPMENT INTO MON NIGHT. ANTICIPATING NEAR NORMAL HIGHS
TODAY GIVEN EASTERLY WINDS AND CONVECTIVE DEBRIS
CLOUDINESS...FOLLOWED BY MUCH WARMER CONDITIONS FOR MONDAY
AFTERNOON.

TUESDAY-FRIDAY:
MEDIUM RANGE MODELS REMAIN VERY CONSISTENT REGARDING AN ANOMALOUSLY
STRONG UPPER TROF LIFTING OUT OF THE NRN/CNTRL ROCKIES ACROSS THE
NRN/CNTRL PLAINS WED NIGHT INTO FRIDAY...WITH SLIGHT TIMING
DIFFERENCES. LESSER PRECIPITATION CHANCES TUESDAY INTO WEDNESDAY
LOOK TO INCREASE BY THURS/FRI WITH A SEVERE WEATHER OUTBREAK STILL A
GOOD POSSIBILITY IN THE CENTRAL PLAINS. LITTLE IN THE WAY OF CHANGES
WERE MADE TO THESE OUTER PERIODS.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    81  66  91  69 /  60  50  50  10
HUTCHINSON      83  64  89  69 /  60  60  60  10
NEWTON          80  64  89  68 /  50  60  60  10
ELDORADO        80  65  90  69 /  60  60  60  10
WINFIELD-KWLD   84  66  91  71 /  60  40  40  10
RUSSELL         82  62  85  65 /  30  60  60  10
GREAT BEND      82  62  86  65 /  60  60  60  10
SALINA          83  63  86  68 /  30  60  60  10
MCPHERSON       83  63  87  68 /  50  60  60  10
COFFEYVILLE     81  67  89  71 /  60  40  40  10
CHANUTE         80  66  87  70 /  60  50  50  10
IOLA            81  66  86  70 /  50  60  60  10
PARSONS-KPPF    80  66  89  71 /  60  40  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ047-050>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 1, 4:52 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
452 AM CDT SUN JUN 1 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-021000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
452 AM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP EASTWARD
INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS THIS MORNING. THE MAIN
THREATS WILL BE VERY LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL. A FLOOD WATCH REMAINS IN EFFECT FOR SOUTH CENTRAL AND
SOUTHEASTERN KANSAS TODAY. AN ISOLATED SEVERE THUNDERSTORM OR TWO
IS ALSO POSSIBLE THIS AFTERNOON.

ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP ACROSS NORTHWESTERN KANSAS BY THIS EVENING...WITH THIS
COMPLEX OF STORMS THEN MOVING EASTWARD ACROSS MUCH OF THE AREA
TONIGHT. THE HIGHEST PROBABILITIES FOR THUNDERSTORMS TONIGHT WILL
BE NORTH OF A HUTCHINSON TO EL DORADO TO CHANUTE LINE. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS MAY LINGER MONDAY MORNING ACROSS
PORTIONS OF CENTRAL AND SOUTHEASTERN KANSAS.

CHANCES FOR SEVERE WEATHER WILL RETURN AND INCREASE FROM LATE
WEDNESDAY THROUGH THURSDAY ACROSS THE ENTIRE AREA...AS A STRONG
STORM SYSTEM MOVES THROUGH THE CENTRAL PLAINS. PLEASE CHECK BACK
FOR LATER OUTLOOKS AS DETAILS BECOME CLEARER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY MAINLY ACROSS SOUTH
CENTRAL AND SOUTHEASTERN KANSAS. SPOTTERS ALSO MAY BE NEEDED
TONIGHT...MAINLY NORTH OF A HUTCHINSON TO EL DORADO TO CHANUTE
LINE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Jun 1, 12:41 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     HAIL             2 N CANEY               37.04N 95.93W
06/01/2008  E1.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

ADK
Local storm report, Jun 1, 12:43 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     HAIL             3 S HAVANA              37.05N 95.94W
06/01/2008  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

ADK
Local storm report, Jun 1, 1:05 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
105 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     HAIL             SAVONBURG               37.75N 95.14W
06/01/2008  E1.75 INCH       ALLEN              KS   LAW ENFORCEMENT

&&

ADK
Special weather statement, Jun 1, 1:45 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
145 AM CDT SUN JUN 1 2008

KSZ094-098-010715-
CHAUTAUQUA-ELK-
145 AM CDT SUN JUN 1 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES...

AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MOLINE...OR 12 MILES SOUTH OF HOWARD...AND
MOVING EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Special weather statement, Jun 1, 3:04 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
304 AM CDT SUN JUN 1 2008

KSZ098-099-010845-
CHAUTAUQUA-MONTGOMERY-
304 AM CDT SUN JUN 1 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR SOUTHEAST CHAUTAUQUA AND SOUTHWEST MONTGOMERY
COUNTIES...

AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHAUTAUQUA...OR 6 MILES SOUTH OF
SEDAN...AND MOVING EAST TO SOUTHEAST AT 21 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER
Special weather statement, Jun 1, 3:06 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
306 AM CDT SUN JUN 1 2008

KSZ100-010845-
LABETTE-
306 AM CDT SUN JUN 1 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE COUNTY...

AT 301 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PARSONS...AND MOVING EAST TO SOUTHEAST AT
30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:24 PM CDTSevere Thunderstorm WarningICTNeosho66 min
May 31, 8:33 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery57 min
May 31, 8:44 PM CDTTornado WarningICTLabette, Neosho31 min
May 31, 9:12 PM CDTTornado WarningICTLabette, Montgomery, Neosho, Wilson63 min
May 31, 9:32 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk27 min
May 31, 9:34 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery56 min
May 31, 10:00 PM CDTSevere Thunderstorm WarningICTNeosho60 min
May 31, 10:14 PM CDTSevere Thunderstorm WarningICTNeosho17 min
May 31, 10:40 PM CDTAreal Flood WarningICTLabette, Neosho6 hr
May 31, 11:29 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk61 min
May 31, 11:48 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson57 min
Jun 1, 12:02 AM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson58 min
Jun 1, 12:30 AM CDTSevere Thunderstorm WarningICTLabette, Neosho41 min
Jun 1, 12:47 AM CDTSevere Thunderstorm WarningICTMontgomery43 min
Jun 1, 12:51 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson54 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningICTAllen, Neosho15 min
Jun 1, 1:23 AM CDTSevere Thunderstorm WarningICTNeosho41 min
Jun 1, 2:13 AM CDTAreal Flood WarningICTWilson40 min
Jun 1, 2:36 AM CDTFlash Flood WarningICTNeosho, Wilson116 min
Jun 1, 4:40 AM CDTAreal Flood WarningICTNeosho, Wilson5 hr
Jun 1, 6:07 AM CDTSevere Thunderstorm WarningICTSumner53 min
Jun 1, 6:27 AM CDTSevere Thunderstorm WarningICTHarper63 min
Jun 1, 6:33 AM CDTSevere Thunderstorm WarningICTKingman19 min
Jun 1, 6:48 AM CDTSevere Thunderstorm WarningICTCowley57 min
Jun 1, 6:56 AM CDTSevere Thunderstorm WarningICTSumner64 min
Jun 1, 7:12 AM CDTAreal Flood WarningICTHarper, Kingman, Sumner6 hr
Jun 1, 7:23 AM CDTSevere Thunderstorm WarningICTHarper50 min
Jun 1, 7:36 AM CDTAreal Flood WarningICTCowley5 hr
Jun 1, 7:42 AM CDTSevere Thunderstorm WarningICTCowley32 min
Jun 1, 7:51 AM CDTSevere Thunderstorm WarningICTSumner23 min
Jun 1, 10:31 AM CDTRiver Flood WarningICTCowley23 hr
Jun 1, 12:02 PM CDTAreal Flood WarningICTWilson10 hr
Jun 1, 12:52 PM CDTAreal Flood WarningICTSumner5 hr
Jun 1, 2:29 PM CDTRiver Flood WarningICTLabette, Neosho18 hr
Jun 1, 3:50 PM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more15 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.